# SDR AALA201906269023

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,327 hours, 16,688 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Arced
- Location: Fire Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DURING INSPECTION, FOUND #2 ENGINE FIREWALL DISCONNECT CONNECTOR PLUG AND RECEPTACLE D1216J/9 HAS EVIDENCE OF SEVERE ARCING ON PINS 'B' AND 'C'. MAINTENANCE REMOVED & REPLACED RH IDG FEEDER CABLES IAW SWPM 20-10-11, 20-10 -12, 20-10-13, AND AMM 24-11-01. IDG SYS OPS CHECK GOOD IAW AMM 24-11-00.
